International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 619-623

The diophantine equation ni+1=k(dn1)

Steve Ligh and Keith Bourque

Department of Mathematics, The University of Southwestern Louisiana, Lafayette 70504, LA, USA

Received 21 October 1987

Copyright © 1989 Steve Ligh and Keith Bourque. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The Diophantine equation of the title is solved for i=3,4 and an infinite family of solutions were found for i5.